Approximation of certain classes of continuous functions by Fourier sums and Fejer means
Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 930-933
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_5_a3,
author = {A. V. Efimov},
title = {Approximation of certain classes of continuous functions by {Fourier} sums and {Fejer} means},
journal = {Doklady Akademii Nauk},
pages = {930--933},
year = {1957},
volume = {114},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a3/}
}
A. V. Efimov. Approximation of certain classes of continuous functions by Fourier sums and Fejer means. Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 930-933. http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a3/